# SDR DALA2024050304915

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 87,985 hours, 22,670 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 174660N3
- Part serial: 41258
- Condition: Leaking
- Location: Crew Nr 2
- Part time: 1,359 hours, 346 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6810 -DIV- TO LAS DUE TO CREW O2 PRESSURE DOWN TO 20 PSI INDICATED AT TOP OF CLIMB. CORRECTIVE ACTION: FOUND F/O MASK IN EMERGENCY MODE. C/W OVERWEIGHT LANDING. R/R F/O MASK AND CREW O2 BOTTLE.
